Alert archive / Mississippi / Freeze Warnings in 2016

Freeze Warning 4, NWS Memphis, TN

November 19, 201622 counties in Mississippi; 8 counties in Arkansas; 13 counties in Tennessee

NWS Memphis, TN issued this freeze warning at Nov 19, 2016, 3:18 AM CST for 22 counties in Mississippi; 8 counties in Arkansas; 13 counties in Tennessee. It took effect at Nov 20, 2016, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2016, 3:18 AM CST (09:18 UTC)
In effect from
Nov 20, 2016, 12:00 AM CST
Expired
Nov 20, 2016, 8:00 AM CST
In force
8 hr
Issued by
NWS Memphis, TN
All 43 counties

Craighead County, AR, Crittenden County, AR, Cross County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Chester County, TN, Crockett County, TN, Decatur County, TN, Fayette County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 64 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2016-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2016-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -251 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-251 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

869 
WWUS74 KMEG 190918
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
318 AM CST SAT NOV 19 2016

...FREEZING TEMPERATURES ACROSS MID-SOUTH TONIGHT...

.A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE MID-SOUTH TODAY.
THIS WILL BRING MUCH COOLER TEMPERATURES INTO THE REGION. LIGHT
WINDS AND CLEAR SKIES WILL BE CONDUCIVE FOR TEMPERATURES TO FALL
TO OR BELOW FREEZING ACROSS THE MID-SOUTH LATE TONIGHT INTO SUNDAY
MORNING.

ARZ026>028-035-036-048-049-058-MSZ001>017-020>024-TNZ048>055-
088>092-191730-
/O.UPG.KMEG.FZ.A.0003.161120T0600Z-161120T1300Z/
/O.NEW.KMEG.FZ.W.0004.161120T0600Z-161120T1400Z/
CRAIGHEAD-POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...
ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...
BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...OXFORD...
NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...RIPLEY TN...COVINGTON...
BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...PARSONS...
DECATURVILLE...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON...SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH
318 AM CST SAT NOV 19 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 26 TO
  32 DEGREES.

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 8 AM CST SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SJM
4 follow-up statements
481 
WWUS74 KMEG 191643
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1043 AM CST SAT NOV 19 2016

...FREEZING TEMPERATURES EXPECTED ACROSS THE MID-SOUTH TONIGHT...

.A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE MID-SOUTH TODAY.
THIS WILL BRING MUCH COOLER TEMPERATURES INTO THE REGION. LIGHT
WINDS AND CLEAR SKIES WILL BE CONDUCIVE FOR TEMPERATURES TO FALL
TO OR BELOW FREEZING ACROSS THE MID-SOUTH LATE TONIGHT INTO
SUNDAY MORNING.

ARZ026>028-035-036-048-049-058-MSZ001>017-020>024-TNZ048>055-
088>092-200100-
/O.CON.KMEG.FZ.W.0004.161120T0600Z-161120T1400Z/
CRAIGHEAD-POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...
ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...
BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...OXFORD...
NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...RIPLEY TN...COVINGTON...
BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...PARSONS...
DECATURVILLE...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON...SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH
1043 AM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST SUNDAY...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 26 
  TO 32 DEGREES. 

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 8 AM CST SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
833 
WWUS74 KMEG 192110
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CST SAT NOV 19 2016

...FREEZING TEMPERATURES EXPECTED ACROSS THE MID-SOUTH LATE
TONIGHT INTO SUNDAY MORNING...

.A COLD RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
MID-SOUTH THIS WEEKEND. LIGHT WINDS AND CLEAR SKIES WILL BE
CONDUCIVE FOR TEMPERATURES TO FALL TO OR BELOW FREEZING ACROSS THE
MID-SOUTH LATE TONIGHT INTO SUNDAY MORNING.

ARZ026>028-035-036-048-049-058-MSZ001>017-020>024-TNZ048>055-
088>092-201400-
/O.CON.KMEG.FZ.W.0004.161120T0600Z-161120T1400Z/
CRAIGHEAD-POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...
ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...
BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...OXFORD...
NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...RIPLEY TN...COVINGTON...
BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...PARSONS...
DECATURVILLE...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON...SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH
310 PM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST SUNDAY...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 26 
  TO 32 DEGREES. 

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 8 AM CST SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
161 
WWUS74 KMEG 200920
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
320 AM CST SUN NOV 20 2016

...FREEZING TEMPERATURES ACROSS THE MID-SOUTH THIS MORNING...

.A COLD RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
MID-SOUTH THIS WEEKEND. LIGHT WINDS AND CLEAR SKIES HAVE ALLOWED
TEMPERATURES TO FALL TO OR BELOW FREEZING ACROSS THE MID-SOUTH
THIS MORNING.

ARZ026>028-035-036-048-049-058-MSZ001>017-020>024-TNZ048>055-
088>092-201400-
/O.CON.KMEG.FZ.W.0004.000000T0000Z-161120T1400Z/
CRAIGHEAD-POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...
ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...
BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...OXFORD...
NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...RIPLEY TN...COVINGTON...
BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...PARSONS...
DECATURVILLE...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON...SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH
320 AM CST SUN NOV 20 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 25 TO
  32 DEGREES.

* TIMING...UNTIL 8 AM CST THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SJM
884 
WWUS74 KMEG 201354
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
754 AM CST SUN NOV 20 2016

ARZ026>028-035-036-048-049-058-MSZ001>017-020>024-TNZ048>055-
088>092-201500-
/O.EXP.KMEG.FZ.W.0004.000000T0000Z-161120T1400Z/
CRAIGHEAD-POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...
ASHLAND...RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...
BOONEVILLE...CLARKSDALE...MARKS...BATESVILLE...OXFORD...
NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON...
WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON...
OKOLONA...AMORY...ABERDEEN...RIPLEY TN...COVINGTON...
BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...PARSONS...
DECATURVILLE...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON...SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH
754 AM CST SUN NOV 20 2016

...FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING...

TEMPERATURES ARE RISING QUICKLY AND THE FREEZE WARNING HAS BEEN
ALLOWED TO EXPIRE.

$$

SJM

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Nov 19, 3:07 AM CST, 11 minutes earlier.

Area forecast discussion, Nov 19, 3:07 AM CST, 11 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
307 AM CST Sat Nov 19 2016

.DISCUSSION...

Currently...Quite a change from 24 hours ago. A cold front has
swept through dropping anywhere from about 0.25 inch to an inch of
rain in most places. The exception was parts of Northeast
Mississippi where less than a tenth fell. Skies have cleared out
and temps have dropped into the upper 30s and lower 40s with a
brisk NW wind.

Today through Monday morning...Chilly high pressure will settle
over the region and temperatures will actually be below normal.
Highs will be in the lower to mid 50s Saturday and Sunday.
Excellent radiational cooling conditions will allow temps to drop
into the 20s and lower 30s tonight and Sunday night. A freeze
warning will be issued for the Mid-South for tonight with
exception of the northern tier of counties where a hard freeze has
already occurred.

The lack of significant rainfall combined with relative humidity
values below 30 percent and northwest winds greater than 10 mph
will result in an elevated fire danger for Lee, Itawamba, Monroe
and Chickasaw counties. As fuels dry across the region and
relative humidities drop Sunday afternoon the elevated fire
danger will spread across the entire Mid-South. An elevated fire
danger may continue over parts of the area early next week.

Monday and Tuesday...High pressure will push east and another
significant upper level trough will push into plains by Tuesday.
Developing low pressure will move into the Upper Mississippi
Valley as a cold front approaches Arkansas by the end of the day
on Tuesday. Temps will warm each day with high in the mid to upper
60s by Tuesday under increasing southerly flow.

Tuesday night and Wednesday...A cold front will sweep through
with showers likely. Added some thunder as it appears that there
will be at least some instability. This front should produce
another half inch to inch of rain at most places. Rain will end by
Wednesday evening with clearing skies working into the Mid- South.

Thanksgiving and Friday...Dry high pressure builds in for
Thanksgiving with cooler temps, mainly in the 50s. Slightly warmer
for Friday and remaining dry.

SJM

&&

.AVIATION...

06Z TAFs

VFR to prevail through the period, as dry modified Arctic air
flows into the Midsouth. Overnight gust potential may diminish
a bit, as initial pressure surge passes. Daytime heating will
return surface gust potential before the low level pressure
gradient relaxes Saturday evening.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Warning from midnight tonight to 8 AM CST Sunday for
     Craighead-Crittenden-Cross-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

MO...None.
MS...Freeze Warning from midnight tonight to 8 AM CST Sunday for
     Alcorn-Benton MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-
     Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-
     Quitman-Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-
     Yalobusha.

TN...Freeze Warning from midnight tonight to 8 AM CST Sunday for
     Chester-Crockett-Decatur-Fayette-Hardeman-Hardin-Haywood-
     Henderson-Lauderdale-Madison-McNairy-Shelby-Tipton.

&&
Hazardous weather outlook, Nov 18, 3:34 PM CST, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CST FRI NOV 18 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-191145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
334 PM CST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO PERHAPS AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE
ACROSS AREAS MAINLY ALONG THE MISSISSIPPI RIVER THROUGH THIS
EVENING. DAMAGING WINDS IS THE THREAT FOR ANY THUNDERSTORM THAT
REACHES SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FROST OR FREEZE IS EXPECTED ACROSS MUCH OF THE MID-SOUTH FOR
SUNDAY MORNING AND MONDAY MORNING. THIS MAY BRING AN END TO THE
GROWING SEASON OVER MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Nov 19, 2:40 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
240 AM CST SAT NOV 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
11/18/2016                   MADISON            TN   BROADCAST MEDIA

            HIGHWAY 138 IN MADISON COUNTY TREES FELL ON HOUSES.

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 6:11 PM CSTSpecial Weather StatementMEGYalobusha49 min
Nov 18, 6:31 PM CSTSpecial Weather StatementMEGCarroll, Madison44 min

Nearby

Freeze Warnings in Mississippi, 2016Freeze Warnings in Tennessee, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.